# SDR CHQA200500186

- Difficulty date: October 17, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Aircraft time: 6,343 hours, 5,620 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: 15798
- Condition: Inoperative
- Location: Emergency Light
- Part time: 13,183 hours, 10,396 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS COME ON, DIM, AND THEN GO OUT WITHIN A FEW SECONDS. REPLACED NR 3 AND NR 4 EMERGENCY POWER SUPPLY ASSEMBLY IAW MM. OPS CHECK GOOD.
